MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT REV TAPERED CEMENT REAMER; KNEE INSTRUMENT : REAMERS

DEPUY ORTHOPAEDICS INC US MBT REV TAPERED CEMENT REAMER; KNEE INSTRUMENT : REAMERS
Model Number 2178-63-106
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the hudson adapter was stripped.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device revealed the attachment end to be stripped.The damage is consistent with device wear out through normal use and servicing and the investigation did not establish a need for corrective action.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
MBT REV TAPERED CEMENT REAMER
Common Device Name
KNEE INSTRUMENT : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9764657
Report Number1818910-2020-06238
Device Sequence Number2456047
Product Code HTO
UDI-Device Identifier10603295096054
UDI-Public10603295096054
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2178-63-106
Device Catalogue Number217863106
Device Lot NumberA0105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2020
Initial Date Received by Manufacturer 02/12/2020
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date02/27/2020
Supplement Report FDA Received Date03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR